Detail publikace

Exponential Stability of Linear Discrete Systems with Multiple Delays

Originální název

Exponential Stability of Linear Discrete Systems with Multiple Delays

Anglický název

Exponential Stability of Linear Discrete Systems with Multiple Delays

Jazyk

en

Originální abstrakt

The paper investigates the exponential stability and exponential estimate of the norms of solutions to a linear system of difference equations with single delay $x\left( {k+1} \right)=Ax\left( k \right)+\sum_{i=1}^sB_ix\left( {k-m_i} \right)$, $k=0,1,\dots$ where $s\in \mathbb{N}$, $A$ and $B_i$ are square matrices and $m_i\in\mathbb{N}$. New criterion for exponential stability is proved by the Lyapunov method. An estimate of the norm of solutions is given as well and relations to the well-known results are discussed.

Anglický abstrakt

The paper investigates the exponential stability and exponential estimate of the norms of solutions to a linear system of difference equations with single delay $x\left( {k+1} \right)=Ax\left( k \right)+\sum_{i=1}^sB_ix\left( {k-m_i} \right)$, $k=0,1,\dots$ where $s\in \mathbb{N}$, $A$ and $B_i$ are square matrices and $m_i\in\mathbb{N}$. New criterion for exponential stability is proved by the Lyapunov method. An estimate of the norm of solutions is given as well and relations to the well-known results are discussed.

BibTex


@article{BUT149025,
  author="Jaromír {Baštinec} and Hanna {Demchenko} and Josef {Diblík} and Denys {Khusainov}",
  title="Exponential Stability of Linear Discrete Systems with Multiple Delays",
  annote="The  paper investigates the exponential stability and exponential estimate of the norms of solutions to a linear system of difference equations with single delay $x\left( {k+1} \right)=Ax\left( k \right)+\sum_{i=1}^sB_ix\left( {k-m_i} \right)$,
$k=0,1,\dots$ where $s\in \mathbb{N}$, $A$ and $B_i$ are square matrices and $m_i\in\mathbb{N}$.
New criterion for exponential stability is proved by the Lyapunov method. An estimate of the norm of solutions is given
as well and relations to the well-known results are discussed.",
  address="Hindawi",
  chapter="149025",
  doi="10.1155/2018/9703919",
  howpublished="online",
  institution="Hindawi",
  number="2018",
  volume="2018",
  year="2018",
  month="august",
  pages="1--7",
  publisher="Hindawi",
  type="journal article in Web of Science"
}